Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stabilization of solutions of weakly singular quenching problems


Authors: Marek Fila, Howard A. Levine and Juan L. Vázquez
Journal: Proc. Amer. Math. Soc. 119 (1993), 555-559
MSC: Primary 35K60; Secondary 35B65, 35D05
DOI: https://doi.org/10.1090/S0002-9939-1993-1174490-X
MathSciNet review: 1174490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that if $0 < \beta < 1,\;D \subset {R^N}$ is bounded, and $\lambda > 0$, then every element of the $\omega$-limit set of weak solutions of \[ \begin {array}{*{20}{c}} {{u_t} - \Delta u + \lambda {u^{ - \beta }}{\chi _{u > 0}} = 0\quad {\text {in}}\;D \times [0,\infty ),} \\ {u = \left \{ \begin {gathered} 1\qquad \quad {\text {on}}\;\partial D \times (0,\infty ), \hfill \\ {u_0} > 0\quad {\text {on}}\;\bar D \times \{ 0\} \hfill \\ \end {gathered} \right .} \\ \end {array} \] is a weak stationary solution of this problem. A consequence of this is that if $D$ is a ball, $\lambda$ is sufficiently small, and ${u_0}$ is a radial, then the set $\{ (x,t)|u = 0\}$ is a bounded subset of $D \times [0,\infty )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K60, 35B65, 35D05

Retrieve articles in all journals with MSC: 35K60, 35B65, 35D05


Additional Information

Article copyright: © Copyright 1993 American Mathematical Society